Discussions By Symptom: Arterial Insufficiency

Tough Veins

Posted In: Arterial Insufficiency 0 Replies
  • Posted By: mikedmonds
  • February 18, 2014
  • 06:35 AM

Dear Forum,
I am a 56 year old male CKD patient (kidney). Lately I find that my nurses have a very difficult time drawing blood. Also, my ankles have blue veins near the surface. I just had a screening done for PAD and arterial plaque, and it showed no problems, with minimal plaque build up. Is there another possible cause for tough veins, or could it still be calcium deposits? I take extra calcium for osteoporosis too.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?